# SDR RAIA961205

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826894
- Condition: Inop
- Location: Nr 2 Prop
- Part time: 13,649 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7134 - NR 2 PROP DE-ICE FAULTED AND WOULD NOT RESET.  REMOVED AND REPLACED DE-ICE BRUSH BLOCK.  (M)
